# SDR QXEA2019021800072

- Difficulty date: February 17, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N631QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 00713
- Aircraft time: 2,478 hours, 1,637 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: 17004750407
- Condition: Inoperative
- Location: Gear Free Fall
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALT GEAR EXTENSION DOOR (ON FLOOR) WONT LATCH. REMOVED FROM SERVICE. REMOVED FREE FALL DOOR IAW E175-53-01-37--000-802-A ##72355. REF AMM 53-01-37-400-801-A STEP 7A,INSTALLED COCKPIT FLOOR PANEL ASSY WITH THE NEW INSTALLED FREE FALL DOOR REF AMM 53-01-37-400-802-A LATCH WORKS NORMALLY. MTX CTRL NOTIFIED. AIRCRAFT RETURNED TO SERVICE.
